# SDR REXA2016022700269

- Difficulty date: February 27, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 18,753 hours, 12,016 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT FLASHLIGHT NOT WORKING.  DEFERRED AFT FLIGHT ATTENDANT FLASHLIGHT IAW 25-26-49 CATEGORY C IAW CONTROL 96184 PLACARD INSTALLED.  R & R AFT FLIGHT ATTENDANT FLASHLIGHT WITH NEW PN.  REMOVED FROM MMO2.
